Q for men on treatment for low T

2»

Replies

  • draftsman28
    draftsman28 Posts: 98 Member
    At a very minimum you need one shot a week while on test-c as the half life is only 7 days. Bi-weekly shots are even better injected subcutaneously with a 1/2" 29g insulin syringe (very small needle). Estrogen levels are just as important to monitor as test levels. If your Dr isn't checking both, find a new Dr. Testosterone converts to estrogen, OP did not mention any protocol to control E. Receiving a huge dose every 3 weeks his E is probably spiking causing his moody / emotional imbalance and then his T is bottomed out by the beginning of week two. Check out the T replacement forum on T Nation. There is tons of information there on TRT.
  • psilver063
    psilver063 Posts: 7 Member
    I haven't read through all the replies but it sounds like your injection schedule it causing major ups and downs. Really you should be injecting at least Weekly maybe even 2x per week. Currently I inject 100mg 1x per week and notice a slight dip on day 7. Another thing you should check is E2 levels you could be raising them causing some issues. Remember excess T in men turns into E. Too much E and you will have issues, same with too little E. Its a fine line. Usually an E around 20-30 and you will be okay with T levels in the upper normal level.
  • RenaTX
    RenaTX Posts: 340 Member
    Hi I ran across this post. My husband is getting testosterone injections at the Low T center , once every two weeks. It did end up causing us issues.

    We had marriage issues in Nov then in April because of him. His behavior was very different and yes , like you described emotional. Both times it was towards the end of his cycle ( prior to his scheduled injection ). In April he asked the doctor there at the low T center and was told that the lowering dose of testosterone and rise of estrogen was probably the culprit. They prescribed him anastrozole which is supposed to lower the estrogen in him and they also suggested DIM plus BioPerine supplement.

    It's only been 1.5 months since this conclusion but so far we haven't had any issues.